Doctor insights on:
Is Advil A Ibuprofen
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
All work.: There is no best medication for superficial phlebitis. Any antiinflammatory that is tolerated by the patient is acceptable. The type ordered is usually determined by the physician's training and experience. I prefer advil, (ibuprofen) Motrin or naproxyn. Wet heat to the area also helps and an evaluation by a vein specialist would also be recommended. ...Read moreSee 3 more doctor answers
Yes: Percocet is the brand name for a medication which contains Acetaminophen (brand name tylenol) and oxycodone, an opiate analgesic or narcotic medication. Advil is the brand name for ibuprofen, a nonsteroidal anti-inflammatory medication. Caution needs to be used in how much of each of these medications you take. ...Read more
Either: Tylenol (acetaminophen) is an antipyretic so it is helpful with fever. Ibuprofen is an anti-inflammatory and addresses both fever and inflammation. With stubborn fevers people often alternate tylenol (acetaminophen) (every 4 hours) and Ibuprofen (can be taken every 6 hours). Some people find one works better than the other for them. Be sure you are drinking well when taking ibuprofen. ...Read more
Same med: Since they are the same drug (just different brand names), max dosing is to be watched. 800 mg every 6-8 hours is max for a full sized adult. ...Read more
- Talk to a doctor live online for free
- Generic ibuprofen vs advil
- Is ibuprofen same as advil?
- Advil 600 mg ibuprofen
- Ask a doctor a question free online
- How much ibuprofen is in advil?
- Mixing advil and ibuprofen
- Advil ibuprofen 200 mg
- Is generic ibuprofen the same as advil?
- Talk to a pharmacologist online for free